# SDR YENA2021081900528

- Difficulty date: August 18, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 53 hours, 10 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(ETOPS): FLT 20, JFK-LHR. FUEL ACT XFR FAULT ON CLIMB QRH COMPLIED WITH ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); PERFORMED OPS TEST OF THE ACT AUTO XFER SYSTEM IAW AMM 28-28-00-710-005-A OPS TEST GOOD MDDR CLEARED PLACARDS REMOVED UPDATED MX-4
